# SDR ARWA980460

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Replaced
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND REMOVED OVEN AND INSTALLED MICROWAVE SYSTEM FOR COMPANY CONVINIENCE.  REMOVED OVEN.  FABRICATED MICROWAVE MOUNT AND INSTALLED MICROWAVE SYSTEM IN ACCORDANCE WITH INTERNATIONAL AVIATION ADVISORS, CONSULTANTS AND PARTS, EO 98032301.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 3147, CONTROL NR 4500.
